# SDR CALA2024053101653

- Difficulty date: May 31, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 108,570 hours, 25,503 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reversers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RECEIVED YELLOW REV ICON ABOVE RIGHT ENGINE EPR GAUG E REQUEST MEL FOR RIGHT ENG THRUST REVERSER INOP. PLACED RIGHT ENG T/R ON MEL DDP CW.  RIGHT ENGINE THRUST REVERSER DEACTIVATED I.A.W. MEL 7831F.  MEL AND DDP REQUIREMENTS CONTAINED IN 7831F COMPLIED WITH.
